# SDR ASAA2023020241778

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,336 hours, 10,229 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Regulator
- Part number: 1074847
- Part serial: 9117
- Condition: Inoperative
- Location: #1 Engine
- Part time: 51,914 hours, 16,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HSR FOUND INOP. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HSR REF B737-900 AMM 36-11-07. OPS AND LEAK CHECK GOOD.
